Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning convergence of continued fractions


Author: David F. Dawson
Journal: Proc. Amer. Math. Soc. 11 (1960), 640-647
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117468-5
MathSciNet review: 0117468
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117468-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society